# SDR ASAA2016110818598

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,821 hours, 3,828 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS09736
- Condition: Failed
- Location: E/E Bay
- Part time: 11,829 hours, 3,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T WILL NOT STAY ENGAGED. ACFT GROUNDED.  A/T BITE SHOWS MSG 22-31688 LOGGED AT FLT 5. PERFORMED FIM 22-32 TASK 819, FOUND ASM 2 FAILED. REMOVED AND REPLACED ASM 2 PER AMM 22-31-91/401. AUTOTHROTTLE SYSTEM TESTED PASSED PER AMM TASK 22-31-00-710-802.
